# SDR AALA202506190774

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 14,083 hours, 5,240 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOREWORD LAVATORY DOOR NEEDS ADJUSTMENT. DIFFICULT TO OPEN AND CLOSE. ADJUSTED AND LUBRICATED FORWARD LAVATORY DOOR. PER AMM 25-40-00. OPERATIONAL CHECK NORMAL.
